# SDR AALA20180417005

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986.5 CORRODED AT LBL 4, 26, 33, 43 AND RBL 20, 32, 34, 42. A FLOORBEAM TEE REPAIR WAS INSTALLED IAW SRM 53-70-51-2R-4.
